# SDR UIEA2023051500459

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 93,223 hours, 15,728 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

APU FIRE ON EICAS, QRH PROCEEDURE PERFORMED SUCCESSFULLY, RETURN TO BLOCK.( PERFORMED INSPECTION PER AMM 49-11-00-206-029, NO EVIDENCE OF APU FIRE OR DAMAGE NOTED. )
